The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
The Growth of the Zero Dirichlet Series in Right Half Plane
Author(s): 
Pages: 512-517
Year: Issue:  4
Journal: CHINESE QUARTERLY JOURNAL OF MATHEMATICS

Keyword:  Dirichlet seriesorderlower orderzero order;
Abstract: The Dirichlet series of zero order in the half plane is studied and two theorems on their growth are obtained in this paper.
Related Articles
No related articles found